# SDR DALA1127273310

- Difficulty date: April 20, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y1959 FR65, FR67, FR70 CORRODED.  CORROSION REMOVED IAW SRM 51-74-00.   FOUND OUT OF LIMIT IAW SRM 53-00-15, FIG 102.  DAMAGED SEAT TRACK. R & R IAW SRM 51-42-11.  COMPLETED AND INSPECTED.
